# SDR AALA202405019377

- Difficulty date: May 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 69,384 hours, 29,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Seat Row 22
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 22 EMERGENCY EXIT LIGHT PACK IS FALLING OFF SEAT. RESECURED EGRESS LIGHT CASE ON PAX SEAT 22C. PER CMM 25-23-67.
